# SDR DALA2022042903016

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1 STA Y=200 ON THE EDGE AT L1 DOOR. SUMMARY OF NRC 00159: BEAM #1 STA Y=200 ON THE EDGE AT L1 DOOR WAS REPAIRED PER B-717 SRM 52-10-02-2R-7 FIGURE 201. (LP #2214723)
